The Stacks Project


Bibliography item: Ross-Thomas

authorRoss, Julius and Thomas, Richard
titleA study of the Hilbert-Mumford criterion for the stability of projective varieties
year2007
typearticle
urlhttp://dx.doi.org/10.1090/S1056-3911-06-00461-9
journalJ. Algebraic Geom.
number2
volume16
pages201–255

BibTeX code

You can use the following code to cite this item yourself.

@article{Ross-Thomas,
  author = {Ross, Julius and Thomas, Richard},
  title = {A study of the {H}ilbert-{M}umford criterion for the stability of projective varieties},
  year = {2007},
  url = {http://dx.doi.org/10.1090/S1056-3911-06-00461-9},
  journal = {J. Algebraic Geom.},
  number = {2},
  volume = {16},
  pages = {201--255},
}